Complete Theories

Journal of Symbolic Logic 25 (2):172-174 (1960)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2964239
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,461
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Positive Jonsson Theories.Bruno Poizat & Aibat Yeshkeyev - 2018 - Logica Universalis 12 (1-2):101-127.
Persistence and Herbrand Expansions.Joseph S. Wholey - 1963 - Journal of Symbolic Logic 28 (4):280-282.

View all 23 citations / Add more citations

Similar books and articles

Review: Abraham Robinson, Complete Theories. [REVIEW]Robert L. Vaught - 1960 - Journal of Symbolic Logic 25 (2):172-174.
Nearly Model Complete Theories.David W. Kueker & Brian P. Turnquist - 1999 - Mathematical Logic Quarterly 45 (3):291-298.
Complete Theories.Abraham Robinson - 1956 - North-Holland.
Random Amalgamation of Simple Theories.Akito Tsuboi - 2001 - Mathematical Logic Quarterly 47 (1):45-50.
Some Preservation Theorems in an Intermediate Logic.Seyed M. Bagheri - 2006 - Mathematical Logic Quarterly 52 (2):125-133.
Coding Complete Theories in Galois Groups.James Gray - 2008 - Journal of Symbolic Logic 73 (2):474 - 491.
On Kueker Simple Theories.Ziv Shami - 2005 - Journal of Symbolic Logic 70 (1):216-222.
On Kueker Simple Theories.Ziv Shami - 2005 - Journal of Symbolic Logic 70 (1):216 - 222.
"Hinweise auf:" Robinson, Complete Theories.H. G. Gadamer - 1958 - Philosophische Rundschau 6 (1/2):153-160.
Degree Spectra of Prime Models.Barbara F. Csima - 2004 - Journal of Symbolic Logic 69 (2):430-442.
Degree Spectra of Prime Models.Barbara F. Csima - 2004 - Journal of Symbolic Logic 69 (2):430 - 442.

Analytics

Added to PP index
2017-02-21

Total views
9 ( #811,212 of 2,280,380 )

Recent downloads (6 months)
4 ( #310,905 of 2,280,380 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature